# SDR SWAA2013052416444

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 52,782 hours, 42,221 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 1003710000153
- Part serial: 1292
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION NR 2 FUEL QTY GUAGE DECREASED UNTIL ZERO.  R & R NR 2 FUEL QTY GUAGE IAW AMM.
